# SDR R61A201903070272

- Difficulty date: March 7, 2019
- Submitted: March 16, 2019
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 11,305 hours, 7,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 17066796001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND PAX CABIN CENTER FUSELAGE 3 FLOOR STRUCTURE CRACK FOUND AT PANEL SUPPORT PN 170-66796-001 FR 86 LBL 24". MX REPLACED PANEL SUPPORT AT FR 86 LBL 24"
